Guest guest Posted October 24, 2010 Report Posted October 24, 2010 Hi, Ive been under huge stress since june. I have had to be on xanax and zoloft. i also take minocycline and LDN and armour thyroid and iodoral (75mg) and supplements . I have been bruising easily and most worrisome is i had been kicked by a horse last spring (maybe april?) and the bruise came back!!!!! I have lost 25 lbs since june and am now thin. I had blood drawn on friday. I stopped the zoloft 2 weeks ago (due to the bruising) but i am still bruising. Just asking any ideas? also had a " flare " in my foot for 3 weeks (I thought i broke my foot, but it got worse instead of better and then an xray showed nothing wrong) then i woke up one morning and it was all better! Kathy Quote
Guest guest Posted October 24, 2010 Report Posted October 24, 2010 I bruise very easily now too, I always thought it was from prednisone though. Sue ---- " sunbriar@... " <sunbriar@...> wrote: > Hi, Ive been under huge stress since june. I have had to be on xanax > and zoloft. i also take minocycline and LDN and armour thyroid and > iodoral (75mg) and supplements . I have been bruising easily and most > worrisome is i had been kicked by a horse last spring (maybe april?) > and the bruise came back!!!!! I have lost 25 lbs since june and am > now thin. I had blood drawn on friday. I stopped the zoloft 2 weeks > ago (due to the bruising) but i am still bruising. Just asking any > ideas? also had a " flare " in my foot for 3 weeks (I thought i broke > my foot, but it got worse instead of better and then an xray showed > nothing wrong) then i woke up one morning and it was all better! Kathy Quote
Guest guest Posted October 24, 2010 Report Posted October 24, 2010 I am so with you there on the bruising. It seems like I just take a breath and then pop! There is a new bruise. For me, it is a combo of all the drugs I am on and then to top it all off, I am sooo cold all the time! The tests and trials of RA..ugh! /Colorado On Sun, Oct 24, 2010 at 2:18 PM, <semrick@...> wrote: > > > > I bruise very easily now too, I always thought it was from prednisone > though. > > Sue > ---- " sunbriar@... <sunbriar%40wv.net> " <sunbriar@...<sunbriar%40wv.net>> > wrote: > > Hi, Ive been under huge stress since june. I have had to be on xanax > > and zoloft. i also take minocycline and LDN and armour thyroid and > > iodoral (75mg) and supplements . I have been bruising easily and most > > worrisome is i had been kicked by a horse last spring (maybe april?) > > and the bruise came back!!!!! I have lost 25 lbs since june and am > > now thin. I had blood drawn on friday. I stopped the zoloft 2 weeks > > ago (due to the bruising) but i am still bruising. Just asking any > > ideas? also had a " flare " in my foot for 3 weeks (I thought i broke > > my foot, but it got worse instead of better and then an xray showed > > nothing wrong) then i woke up one morning and it was all better! Kathy > > > Quote
Guest guest Posted October 24, 2010 Report Posted October 24, 2010 I also bruise easly and am on low dose prednison. Some of the bruises have left a dark purple color. sally Re: rheumatic bruising I am so with you there on the bruising. It seems like I just take a breath nd then pop! There is a new bruise. For me, it is a combo of all the rugs I am on and then to top it all off, I am sooo cold all the time! The tests and trials of RA..ugh! /Colorado On Sun, Oct 24, 2010 at 2:18 PM, <semrick@...> wrote: > I bruise very easily now too, I always thought it was from prednisone though. Sue ---- " sunbriar@... <sunbriar%40wv.net> " <sunbriar@...<sunbriar%40wv.net>> wrote: > Hi, Ive been under huge stress since june. I have had to be on xanax > and zoloft. i also take minocycline and LDN and armour thyroid and > iodoral (75mg) and supplements . I have been bruising easily and most > worrisome is i had been kicked by a horse last spring (maybe april?) > and the bruise came back!!!!! I have lost 25 lbs since june and am > now thin. I had blood drawn on friday. I stopped the zoloft 2 weeks > ago (due to the bruising) but i am still bruising. Just asking any > ideas? also had a " flare " in my foot for 3 weeks (I thought i broke > my foot, but it got worse instead of better and then an xray showed > nothing wrong) then i woke up one morning and it was all better! Kathy Non-text portions of this message have been removed] ------------------------------------ To unsubscribe, email: rheumatic-unsubscribe@...! Groups Links Individual Email | Traditional Quote
Guest guest Posted November 24, 2010 Report Posted November 24, 2010 Hi Bob, I get them too - although my bruises look similar to older people who are on coumadin, and they look more like blood just below the surface of the skin. They appear when I scratch really hard, but seem to go away within a day or two. I just thought it was because I had thin skin because of using topical steroids for years because of my eczema, but I am thinking that since I also have been recently diagnosed with CLL, that perhaps CLL may be more of the cause of this symptom. I also get really small blood spots on my legs after itching, the size of a pencil eraser, that disappear after a few days as well. Debbie Quote
Recommended Posts
Join the conversation
You are posting as a guest. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.